I'm thinking of starting to take Finasteride 0.5 mg a day instead of 1 mg.

Inigo1202

Established Member
My Regimen
Reaction score
57
Hi! I have been taking 1 mg Finasteride for 13 months now. My hair is quite healthier, my thinning crown has got better, and overall I'm really pleased with the results.

I hadn't felt a single side effect with Finas. None. Not a problem with erections, not watery semen, nothing. It was just real fine. I'm very happy.

But these last few weeks I have been having trouble sleeping well. It's not that I have insomnia; it's just that I don't rest as well as I used when I sleep. I talked to my doctor and he told me that one rare side effect of Finas is having sleep problems. It's not common at all (it's uncommon even for side effects), but it's actually there sometimes.

I'm a healthy guy. I eat well, I go to the gym, I don't drink much, and I don't smoke. So, I'm starting to think it may be related to it.

I have been investigating and I have read that 0.5 mg does reduce DHT almost as much as I mg does. But it actually may help reducing sides.

What do you think? Is it worth trying? Do you think it will have negative effects on my hair?
 

jazz1

Senior Member
Reaction score
149
Hey reducing the recommended dosage may cause loss, why not consider melatonin and cycle for sleeping disorder......
 
Top